# SDR QXEA0003028

- Difficulty date: October 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCHES IN RIGHT HAND FUSELAGE SKIN AT FRAME 24-2 AND STRINGER 64. REPAIRED IAW HORIZON AIR EA 4-53-1393 AND FOKKER SRM 51-10-4.
